# SDR AALA201610229015

- Difficulty date: October 20, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 71,107 hours, 25,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 56122
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BETWEEN L2 AND R2 DOOR INOPERABLE.  REPLACED BATTERY CHARGER ASSEMBLY ABOVE DOOR R2 PER AMM 33-51-07-022-020 AND AMM 33-51-07-862-054.
